# SDR SWAA051479

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 63,143 hours, 60,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6517590
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA FUSELAGE FLOOR WEB CRACKS BETWEEN BS 188 TO BS 196, LT & RT SIDE, WL 208.  REPAIRED FLOOR WEB PER SRM.
